Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 93, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 14, 2019, 8:51 PM CDT for Anoka County, Chisago County, Isanti County, Minnesota. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2019, 8:51 PM CDT (01:51 UTC)
- Expired
- Jul 14, 2019, 9:15 PM CDT
- In force
- 24 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anoka County, MN, Chisago County, MN, Isanti County, MN
The radar
The Minneapolis radar (KMPX), 82 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 3:39 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.9 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1771 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.6
The text
As transmitted.
487
WUUS53 KMPX 150151
SVRMPX
MNC003-025-059-150215-
/O.NEW.KMPX.SV.W.0093.190715T0151Z-190715T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
851 PM CDT Sun Jul 14 2019
The National Weather Service in The Twin Cities has issued a
* Severe Thunderstorm Warning for...
Western Chisago County in east central Minnesota...
Northern Anoka County in east central Minnesota...
Isanti County in east central Minnesota...
* Until 915 PM CDT.
* At 851 PM CDT, severe thunderstorms were located along a line
extending from near Grasston to 7 miles west of Isanti, moving
southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Cambridge, Andover, Ham Lake, East Bethel, North Branch, St.
Francis, Isanti, Stacy, Oak Grove, Spring Lake, Athens and Spencer
Brook.
This includes Interstate 35 between mile markers 140 and 156.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in The Twin Cities.
&&
LAT...LON 4570 9337 4564 9325 4564 9289 4557 9287
4546 9288 4524 9327 4540 9351 4553 9351
TIME...MOT...LOC 0151Z 335DEG 38KT 4576 9308 4551 9340
HAIL...<.75IN
WIND...60MPH
$$
JPC2 follow-up statements
392
WWUS53 KMPX 150207
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
907 PM CDT Sun Jul 14 2019
MNC003-025-059-150215-
/O.CON.KMPX.SV.W.0093.000000T0000Z-190715T0215Z/
Chisago MN-Anoka MN-Isanti MN-
907 PM CDT Sun Jul 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WESTERN CHISAGO...NORTHERN ANOKA AND SOUTHERN ISANTI COUNTIES...
At 907 PM CDT, severe thunderstorms were located along a line
extending from near Rush City to near Isanti, moving southeast at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cambridge, Andover, Ham Lake, East Bethel, North Branch, St. Francis,
Isanti, Stacy, Oak Grove, Spring Lake, Athens and Harris.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
The Twin Cities.
&&
LAT...LON 4564 9325 4564 9289 4557 9287 4546 9288
4524 9327 4540 9351 4542 9351
TIME...MOT...LOC 0207Z 325DEG 30KT 4561 9298 4545 9333
HAIL...<.75IN
WIND...60MPH
$$
JPC249
WWUS53 KMPX 150216 RRA
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
916 PM CDT Sun Jul 14 2019
MNC003-025-059-150226-
/O.EXP.KMPX.SV.W.0093.000000T0000Z-190715T0215Z/
Chisago MN-Anoka MN-Isanti MN-
916 PM CDT Sun Jul 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CHISAGO...NORTHERN
ANOKA AND SOUTHERN ISANTI COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Minnesota.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
The Twin Cities.
LAT...LON 4564 9325 4564 9289 4557 9287 4546 9288
4524 9327 4540 9351 4542 9351
TIME...MOT...LOC 0216Z 335DEG 38KT 4554 9293 4538 9328
$$
JPCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:43 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jul 14, 6:43 PM CDT, 2 hours 8 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 643 PM CDT Sun Jul 14 2019 .UPDATE... Issued at 627 PM CDT Sun Jul 14 2019 Capping inversion has held back convection across much of the area, with stronger storms remaining mainly to our north. In the last 30-60 min, the storms near Little Falls have been able to become stronger though. The MCV is plainly shown on radar moving due east from Stevens through Kandiyohi counties. Our 00Z radiosonde release sampled the cap in place centered near 750mb, and although it doesn't appear all that strong, it has proven to be enough to limit strong convection to the north where the the 700-800mb layer is slightly cooler. Main update to the forecast was to delay progression of the thunderstorms southeast this evening. However, with the MCV still moving across the area, an erosion of the cap could still lead to quickly developing strong thunderstorms out ahead of it. Overall expectation is for additional convective initiation across central MN this evening for those storms to eventually drop south after dark. Will leave the Watch in place as severe thunderstorm development certainly remains a possibility this evening. Lastly, updated the 00Z TAF discussion below. && .SHORT TERM...(This evening through Monday night) Issued at 230 PM CDT Sun Jul 14 2019 Main issue in the short term is for severe weather and heavy rainfall potential this afternoon through tonight. As of early afternoon, a distinct MCV was evident on satellite imagery near Aberdeen, SD and is the key feature of interest for thunderstorm potential through the remainder of the day. The MCV will continue eastward across northeast South Dakota through the afternoon, moving across west central MN toward St. Cloud by around sunset or just after. Destabilization has been occurring through the afternoon east of the MCV with the latest analysis indicating 2,500- 3,500 J/kg MLCAPE. Across western MN, temperatures have warmed to around 90 degrees with ample moisture given surface dew points in the low 70s. Effective layer shear of 30-40 knots along with the strong instability will certainly be capable of producing severe thunderstorms including supercells. There is however, a cap in place across portions of southern MN. Overall, we expect the MCV to be the impetus for new thunderstorm development over the next several hours and as the MCV moves into a more deeply unstable airmass, expect the I-94 corridor in western and central MN to be most at risk for severe weather. The main risk with storms this afternoon and evening will be severe wind gusts and large hail. SR helicity is somewhat limited given fairly limited speed sheer, despite a veering profile in the low levels. An isolated tornado or two can't be ruled out, however. Later this evening, expect ongoing storms to turn ESE feeding into the better instability to the south as the cap weakens/begins to erode. This could lead to strong thunderstorms turning toward the Twin Cities metro this evening, and eventually western WI. PWAT values will increase to around 2" as moisture pools across the area, and the low level jet will increase to 30-40 knots overnight. Hence, additional thunderstorm development will remain possible overnight, and heavy rainfall will be the primary threat by then. Monday will be another hot and humid day, with highs in the low 90s and dew points in the mid 70s most likely. There could be morning cloud cover left behind from overnight convection, but generally expect partly cloudy skies to develop through the day. Continued the heat advisory for the metro, and expansion could be possible but due to uncertainty with overnight storms and cloud cover, decided to keep the advisory as is for now. .LONG TERM...(Tuesday through Sunday) Issued at 230 PM CDT Sun Jul 14 2019 Warm and humid weather looks to prevail during the long term period, but given model trends toward a weaker ridge and more zonal flow over the north central CONUS, it looks less likely to be oppressively hot. This change will, however, make for active weather in terms of shower and thunderstorm chances. Have kept 20-30% precip chances on Tuesday with the baroclinic zone situated over the area. Higher pops look to be warranted on Wednesday into Thursday with a cold front passing across the area and additional support supplied by jet streak upper level divergence. After that, confidence decreases given the difficulty with timing weak shortwaves in the fast westerly flow, so periodic 15-20% POPS can't be ruled out. Temperatures will mostly range from the mid to upper 80s for highs and the mid 60s to lower 70s for lows. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 627 PM CDT Sun Jul 14 2019 Updated the TAFs with the main issue being thunderstorms this evening and overnight. Generally delayed the arrival of thunderstorms for most TAF sites. Uncertainty remains high, so opted for VCTS at a few sites as opposed to TSRA due to that uncertainty for now. KMSP...Included VCTS starting at 0130 to account for approaching showers from the west associated with the approaching MCV. Thunder has been limited to the west, but a few strikes have been observed and strong instability is certainly available. So, VCTS is possible this evening, before the better chance for more widespread thunderstorms overnight. /OUTLOOK FOR KMSP/ Tue...Mainly VFR. Possible TSRA. Winds light and variable. Wed...Mainly VFR. Possible TSRA. Winds S 5 kts. Thu...Mainly VFR. Possible TSRA. Winds light and variable. && .MPX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...Heat Advisory until 10 PM CDT Monday for MNZ060>063-068>070. && UPDATE...SPD SHORT TERM...SPD LONG TERM...LS AVIATION...SPD
Hazardous weather outlook, Jul 14, 11:06 AM CDT, 9 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1106 AM CDT Sun Jul 14 2019 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 151615- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 1106 AM CDT Sun Jul 14 2019 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...This Afternoon and Tonight There is a slight risk of severe thunderstorms for this afternoon through tonight. Large hail and damaging wind gusts will be the primary severe weather threats. Locally excessive rainfall is also possible. A heat advisory remains in effect for the Twin Cities metro area as heat indices are expected to reach 95 to 100 degrees this afternoon and again Monday afternoon. The Twin Cities metro area will remain quite warm at night as well, with low temperatures bottoming out in the mid 70s with high humidity, providing little relief from the heat. .DAYS TWO THROUGH SEVEN...Monday through Saturday Heat and humidity, along with periodic thunderstorm chances, will persist through Wednesday. A few severe thunderstorms are possible over that time period. Any storms that develop will also be capable of producing locally excessive rainfall. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed.
In the hours before
Local storm report, Jul 14, 6:42 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
642 PM CDT SUN JUL 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN RANDALL 46.09N 94.50W
07/14/2019 M1.50 INCH MORRISON MN TRAINED SPOTTER
SPOTTER REPORTS 1.5 INCHES OF RAIN FROM
6-6:30PM.
&&
TDHSpecial weather statement, Jul 14, 7:12 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
712 PM CDT Sun Jul 14 2019
MNZ044-150045-
Mille Lacs-
712 PM CDT Sun Jul 14 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MILLE LACS COUNTY
THROUGH 745 PM CDT...
At 711 PM CDT, a strong thunderstorm was located near Vineland, or 7
miles south of Mille Lacs Lake, moving east at 30 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Mille Lacs Lake, Isle, Vineland and Lake Mille Lacs.
This includes U.S. Highway 169 between mile markers 222 and 229.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Minnesota.
LAT...LON 4615 9343 4614 9344 4615 9381 4624 9381
4625 9374 4625 9344 4624 9343
TIME...MOT...LOC 0011Z 268DEG 26KT 4620 9369
JPCSpecial weather statement, Jul 14, 7:24 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
724 PM CDT Sun Jul 14 2019
MNZ042-043-150200-
Morrison-Todd-
724 PM CDT Sun Jul 14 2019
...AN AREA OF STRONG THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE
TO AFFECT EAST CENTRAL TODD AND MORRISON COUNTIES THROUGH 9 PM CDT...
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Locations impacted include...
Little Falls, Pierz, Randall, Flensburg, Lastrup, Camp Ripley,
Cushing, Sobieski, Harding, Little Falls Airport, Camp Ripley
Junction and Crow Wing State Park.
This includes U.S. Highway 10 in Minnesota between mile markers 124
and 151.
LAT...LON 4627 9434 4623 9440 4618 9437 4616 9437
4616 9381 4610 9381 4584 9446 4592 9459
4618 9474 4631 9438
TIME...MOT...LOC 0023Z 243DEG 20KT 4613 9438
LSLocal storm report, Jul 14, 7:34 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
734 PM CDT SUN JUL 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST 1 NW PIERZ 45.98N 94.11W
07/14/2019 M73 MPH MORRISON MN TRAINED SPOTTER
SPOTTER REPORTS WIND GUST OF 73MPH AT
APPROXIMATELY 7:30PM.
&&
TDHLocal storm report, Jul 14, 7:42 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
742 PM CDT SUN JUL 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HEAVY RAIN 2 N LITTLE FALLS 46.03N 94.35W
07/14/2019 M2.25 INCH MORRISON MN COCORAHS
SPOTTER REPORTS 2.25 INCHES OF RAIN OVER 1
HOUR.
&&
TDHSpecial weather statement, Jul 14, 8:04 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
804 PM CDT Sun Jul 14 2019
MNZ043>045-050-150200-
Benton-Morrison-Mille Lacs-Kanabec-
804 PM CDT Sun Jul 14 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KANABEC...MILLE
LACS...NORTHERN BENTON AND SOUTHEASTERN MORRISON COUNTIES THROUGH
900 PM CDT...
At 803 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Wahkon to near Royalton. Movement
was east at 35 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Mille Lacs Lake, Mora, Milaca, Pierz, Royalton, Onamia, Isle,
Foreston, Ogilvie, Wahkon, Quamba and Bock.
This includes the following highways...
U.S. Highway 10 in Minnesota between mile markers 156 and 159.
U.S. Highway 169 between mile markers 185 and 228.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Minnesota.
LAT...LON 4624 9343 4615 9343 4615 9306 4598 9306
4598 9314 4591 9314 4566 9363 4581 9435
4616 9388 4616 9381 4622 9381 4624 9377
TIME...MOT...LOC 0103Z 276DEG 29KT 4615 9357 4582 9418
JPCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:05 PM CDT | Tornado Warning | MPX | Morrison | 25 min |
| Jul 14, 7:12 PM CDT | Special Weather Statement | MPX | Mille Lacs | 33 min |
| Jul 14, 7:24 PM CDT | Special Weather Statement | MPX | Morrison | 96 min |
| Jul 14, 7:39 PM CDT | Flash Flood Warning | MPX | Morrison | 3 hr |
| Jul 14, 7:47 PM CDT | Tornado Warning | MPX | Benton, Mille Lacs, Morrison | 43 min |
| Jul 14, 8:04 PM CDT | Special Weather Statement | MPX | Kanabec, Mille Lacs | 56 min |
| Jul 14, 8:29 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti, Kanabec | 46 min |
| Jul 14, 9:26 PM CDT | Special Weather Statement | MPX | Anoka, Ramsey, Washington | 64 min |
| Jul 15, 4:25 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 65 min |
| Jul 15, 2:57 PM CDT | Special Weather Statement | MPX | Todd | 33 min |
| Jul 15, 3:32 PM CDT | Special Weather Statement | MPX | Todd | 43 min |
| Jul 15, 3:47 PM CDT | Special Weather Statement | MPX | Douglas | 43 min |
| Jul 15, 3:53 PM CDT | Special Weather Statement | MPX | Hennepin, Sherburne, Wright | 37 min |
| Jul 15, 4:08 PM CDT | Special Weather Statement | MPX | Morrison | 52 min |
| Jul 15, 4:24 PM CDT | Special Weather Statement | MPX | Douglas, Todd | 51 min |
| Jul 15, 4:24 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Wright | 36 min |
| Jul 15, 4:29 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Wright | 31 min |
| Jul 15, 4:44 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Sherburne | 31 min |
| Jul 15, 4:59 PM CDT | Special Weather Statement | MPX | Carver | 46 min |
| Jul 15, 5:00 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Wright | 45 min |
| Jul 15, 5:05 PM CDT | Special Weather Statement | MPX | Douglas | 40 min |
| Jul 15, 5:22 PM CDT | Special Weather Statement | MPX | Hennepin | 38 min |
| Jul 15, 5:28 PM CDT | Tornado Warning | MPX | Carver | 13 min |
| Jul 15, 5:37 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Ramsey | 38 min |
| Jul 15, 5:44 PM CDT | Special Weather Statement | MPX | Chisago | 61 min |
| Jul 15, 5:44 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Scott | 31 min |
| Jul 15, 6:04 PM CDT | Special Weather Statement | MPX | Ramsey, Washington | 41 min |
| Jul 15, 6:17 PM CDT | Flash Flood Warning | MPX | Hennepin | 4 hr |
| Jul 15, 6:17 PM CDT | Special Weather Statement | MPX | Dakota | 28 min |
| Jul 15, 6:22 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Scott | 38 min |
| Jul 15, 6:29 PM CDT | Flash Flood Warning | MPX | Anoka, Hennepin, Ramsey | 3 hr |
| Jul 15, 6:39 PM CDT | Special Weather Statement | MPX | Carver, Scott | 3 hr |
| Jul 15, 6:45 PM CDT | Special Weather Statement | MPX | Dakota | 45 min |
| Jul 15, 6:49 PM CDT | Flash Flood Warning | MPX | Dakota, Hennepin, Scott | 3 hr |
| Jul 15, 6:58 PM CDT | Tornado Warning | MPX | Scott | 20 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.